# SDR AUS20030677

- Difficulty date: July 1, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Piper PA-28-140
- Engine: Lyc O320E2A
- Propeller: Snsnch M74DM
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT WING MAIN SPAR WEB CRACKED. CRACK LOCATED AT THE TOP OF THE MAIN LANDING GEAR LEG ATTACHMENT AREA. CRACK LENGTH 100MM (4IN).
